MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cellulitis (1768); Cyst(s) (1800); Synovitis (2094); Implant Pain (4561); Insufficient Information (4580); Medical device site infection (4845)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5743276 02-010-04-0230 - logic cr femoral por, left, sz 3.6289327 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.6757428 201-78-15 - holding pin mini sharp point 4 pk.6557836 201-78-81 - 3 trocar, mod.Hex 2pk.S103825 521-78-23 - threaded pin size 2.3 collared.S125864 521-78-23 - threaded pin size 2.3 collared.S007882 521-78-32 - threaded pin size 3.0 collarless.09000320004 a10012 - gps implant kit v2.
 
Event or Problem Description
It was reported that approximately 42 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear of the tibial insert and patellar component.No further issues or complications were reported.Patient was last known to be in stable condition following the event.Device images and x-rays were provided.The explanted devices were disposed of by the hospital.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h3: the revision reported was likely the result of infection, component loosening, and prosthesis wear.However, the reported wear of the patella could not be confirmed.The reported cellulitis may have led to the infection of the patient¿s knee, resulting in loosening and subsequent third body wear; however, the sequence of events and the likely cause of the infection, loosening, and insert wear could not be confirmed as the devices were not returned for evaluation.H6: health effect-clinical code, component code, investigation codes.
 
Event or Problem Description
Everything was revised.Legal notification received.Clinical details: initial left tkr on (b)(6) 2021.Known poly oxidation risk, popliteal cyst, synovitis.Had significant episode of cellulitis in 2023 requiring intravenous antibiotics.Possible source of inoculation.Clinically infected tkr.Elevated crp, warm swollen, painful and positive bone scan.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19651792
Report Number1038671-2024-02245
Device Sequence Number20489206
Product Code JWH
UDI-Device Identifier10885862230409
UDI-Public10885862230409
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale